MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm no tip intracranial stent (encr401600, 8945947) became impeded in the middle section of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not advance any more.The doctor removed the stent and microcatheter from the patient for inspection.Then the same stent was delivered with the same microcatheter again, but the same issue occurred.The doctor only retracted the stent alone and switched to a new stent to complete the procedure with the same microcatheter (mc).No patient injury was reported.Additional event information was received on 18-feb-2025 indicating that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) updated sections on this medwatch.Complaint conclusion: as reported by the field, during an endovascular embolization, an enterprise2 4mmx16mm no tip intracranial stent (encr401600, 8945947) became impeded in the middle section of a prowler select plus 150/5cm microcatheter (606s255x, lot unknow) and could not advance any more.The doctor removed the stent and microcatheter from the patient for inspection.Then the same stent was delivered with the same microcatheter again, but the same issue occurred.The doctor only retracted the stent alone and switched to a new stent to complete the procedure with the same microcatheter (mc).No patient injury was reported.Additional event information was received on 18-feb-2025 indicating that they were able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There were no procedural delays due to the event.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx16mm no tip vascular reconstruction device was received contained in the decontamination pouch.Device was returned contained within the plastic hoop, the stent body and delivery wire are lodged with the introducer sheath.Functional test was performed by advancing the device through a sample prowler select plus microcatheter.The device was successfully advanced through the entire length of the microcatheter with little to no resistance.The stent was inspected under a microscope, and no damages were found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The delivery wire was also inspected under the microscope and no defects or anomalies were observed.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of lot 8945947.The historical record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent component being impeded in the microcatheter could not be confirmed.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following recommendations: do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21458406
Report Number3008114965-2025-00160
Device Sequence Number20743676
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)270228(10)8945947
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number8945947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown